I have not been able to find any mention of exactly what my issue is and I am desperately seeking answers. I am currently in my third period after having my ParaGard iud removed after having it in for six and a half years. I have always been incredibly regular with heavy periods lasting usually 8 days. After the iud was put in the periods changed very little, mostly shifting in thickness and color, but still regular. The first two periods after having it removed were much the same; a few light days on either end with some heavier bleeding in between and a normal fluctuation of bright and dark reds. This month my period started several days early, has been bright red all the way through and I am now on day 14. There were several days of light bleeding, almost spotting to begin with, then a heavier flow and now back to spotting. It seems to be on the verge of going away but any strenuous activity such as running or sex make it flow harder for a few hours. Yesterday I went to the doctor and she suggested I use Aleve to reduce the flow. After the pelvic exam I had heavier bright red blood, almost as if a wound had been opened with the same results today after some experimentation with exercise and sex to see if the flow would change. I am trying to narrow down what the possible causes of this are and honestly suspect that there is either a physiological or hormonal cause (as a result of the iud removal) at the heart of this. I would greatly appreciate anyone's insights!